Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2000 | Book Chapter | LibreCat-ID: 16553
Dellnitz, M., Froyland, G., & Sertl, S. (2000). A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator. In Equadiff 99. https://doi.org/10.1142/9789812792617_0199
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Junge, O. (2000). Rigorous discretization of subdivision techniques. In Equadiff 99. https://doi.org/10.1142/9789812792617_0178
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
Dellnitz, M., Junge, O., Rumpf, M., & Strzodka, R. (2000). The computation of an unstable invariant set inside a cylinder containing a knotted flow. In Equadiff 99 (pp. 1053--1059). https://doi.org/10.1142/9789812792617_0204
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
Dellnitz, M., Froyland, G., & Sertl, S. (2000). On the isolated spectrum of the Perron-Frobenius operator. Nonlinearity, 1171–1188. https://doi.org/10.1088/0951-7715/13/4/310
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
Dellnitz, M., & Junge, O. (1999). On the Approximation of Complicated Dynamical Behavior. SIAM Journal on Numerical Analysis, 491–515. https://doi.org/10.1137/s0036142996313002
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, D., Dellnitz, M., Junge, O., Rumpf, M., & Spielberg, M. (1999). Visualizing Complicated Dynamics. Proceedings of Visualization 99.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, P., Dellnitz, M., Junge, O., & Schütte, C. (1999). Computation of Essential Molecular Dynamics by Subdivision Techniques. In Computational Molecular Dynamics: Challenges, Methods, Ideas. Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-58360-5_5
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston, P. J., & Dellnitz, M. (1999). The computation of lyapunov exponents via spatial integration with application to blowout bifurcations. Computer Methods in Applied Mechanics and Engineering, 223–237. https://doi.org/10.1016/s0045-7825(98)00196-0
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, M., & Junge, O. (1998). An adaptive subdivision technique for the approximation of attractors and invariant measures. Computing and Visualization in Science, 63–68. https://doi.org/10.1007/s007910050006
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, M., & Hohmann, A. (1997). A subdivision algorithm for the computation of unstable manifolds and global attractors. Numerische Mathematik, 75, 293–317. https://doi.org/10.1007/s002110050240
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed